# SDR USAA2014041600007

- Difficulty date: April 15, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 35,439 hours, 23,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER PLATE MISSING ON EMERGENCY FLOOR LIGHT ROW 10C.  REPLACED MISSING LENS COVER, OK FOR SERVICE.
